# SDR SWIA2020072751449

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP COMMON TO FRAME 319.70 AND STRG20R IS CORRODED.  REMOVED AND REPLACED CORRODED CLIP WITH NEW CLIP COMMON TO FRAME 319.70 AND STR 20RH REF DWG AND CRJ 700 SRM. COMPLIED WITH SKYWEST TASK CARD.
